# SDR ASOA201000445

- Difficulty date: March 22, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 19,263 hours, 14,026 cycles
- Engine: Ge CF348C1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Disconnected
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE DURING CLIMBOUT. COMPLIED WITH QRH, MAX IMBALANCE LT WING 2000LBS.  RT ENGINE SHUTDOWN.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)  FOUND COUPLING IN RT COLLECTET TANK FOR THE LT FUEL/DEFUEL VALVE BOSS DISCONNECTED.  INSTALLED COUPLING IAW AMM 28-25-09-400-801. OPS AND LEAK CHECK GOOD.
